# SDR YENA200305

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N527JB
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 6,016 hours, 2,389 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: EO242A2A0
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

On climb out got L/G LGCIU-1 fault on ECAM, C/B tripped on overhead. reset LGCIU-1 C/B as per MX Control. All ECAM indication went back to normal. At gear down selection into PBI go same LGCIU-1 fault, but no C/B tripped, got C/B tripped rear panel N-R ECAM but on tripped C/B visable. Accomplished manual L/G extension procedure.Removed and Replaced L/G control lever (6GA) per 32-31-11-000. Ops Check normal. T/S lever for continuity at pins D/K had open caused to power to LGCU-1 trouble shoot futher and found no power to relay 48GA which controls the safety valve. Replaced relay and control lever. LGCIU-1 cleared.
